# SDR AALA20050263

- Difficulty date: April 12, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Engine: Pwa JT8D219
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Nr 4
- Stage of operation: TO
- How discovered: O
- Nature of condition: S, R
- Precautionary procedure: A

## Discrepancy

DFW - RIGHT ENGINE COMPRESSOR STALL ON TAKEOFF DUE TO THREAD SEPARATION OF NUMBER FOUR TIRE RESULTING IN FOD DAMAGE TO RIGHT HAND ENGINE.  SHUTDOWN RIGHT ENGINE.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  AIRCRAFT OUT OF SERVICE FOR EVALUATION AND REPAIRS.
